×

zbMATH — the first resource for mathematics

Abstract homotopy theory. (English) Zbl 0129.15301

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Edgar H. Brown Jr., Cohomology theories, Ann. of Math. (2) 75 (1962), 467 – 484. · Zbl 0101.40603
[2] J. Milnor, Microbundles and differentiable structures, Princeton University, 1961, mimeographed.
[3] James Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239 – 246. · Zbl 0123.39705
[4] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. · Zbl 0054.07103
[5] B. Eckmann and P. J. Hilton, Unions and intersections in homotopy theory, Comment. Math. Helv. 38 (1964), 293 – 307. · Zbl 0126.38903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.